Publications of Dinh Van Huynh

Books

Research Articles

 

1974 - 1979

1. Uber Ringe mit Minimalbedingung fur Hauptrechtsideale II, Studia Sc. Math. Hungar. 9(1974), 419-423.

2. Uber eine Klasse von linear kompakten Ringen, Publ. Math. Debrecen 22 (1975), 321-323.

3. Uber die Frage der Spaltbarkeit von MHR-Ringen, Bull. Acad. Pol. Sc. 23 (1975), 135-138.

4. Uber Ringe mit Minimalbeidingung fur Hauptrechtsideale, Acta Math. Acad. Sc. Hungar. 26 (1975), 245-250.

5. Uber artinschen Ringe, die noethersch sind, Publ. Math. Debrecen 23 (1976), 23-25.

6. Uber linksnoetherche Ringe, die linksartinsch sind, (with A. Kertesz), Publ. Math. Debrecen 23 (1976), 335-337.

7. Uber Ringe mit eingeschrankter Minimalbedingung hoherer Stufe fur Rechtsideale I, Math. Nachr. 71 (1976), 227-235.

8. Uber einen Satz von A. Kert esz, Acta Math. Acad. Sc. Hungar. 28 (1976), 73-75.

9. Uber eingeschr ankt regul are Ringe, (with A. Widiger), Beitr. Alg. Geometr. 5 (1976), 7-13.

10. Die Spaltbarkeit von MHR-Ringen, Bull. Acad. Polon. Sci. 25 (1977), 930-941.

11. Ein Analogon eines Satzes von F. Szasz, Ann. Univ. Sc. Budapest E otv os Sect. Math. 20 (1977), 43-45.

12. Uber Ringe mit eingeschrankter Minimalbedingung hoherer Stufe fur Rechtsideale II, Math. Nachr. 86 (1978), 291-307.

13. Uber Ringe mit eingeschrankter Minimalbedingung hoherer Stufe fur Rechtsideale III, (with A. Widiger), Math. Nachr. 86 (1978), 309-331.

14. Uber Ringe mit eingeschr ankter Minimalbedingung hoherer Stufe fur Unterringe, (with A. Widiger), Beitr. Alg. Geometr. 7 (1978), 7-12.

15. Some conditions for the existence of an identity in a ring, Ann. Univ. Sc. Budapest E otv os Sect. Math. 22/23 (1979/80), 87-95.

16. Uber artinsche Ringe, Math. Nachr. 91 (1979), 117-126.

17. On the maximal regular ideal of a linearly compact ring, Arch. Math. 33 (1979), 232-234.

18. A note on artinian rings, Arch. Math. 33 (1979), 546-553.

 

1980 - 1989

19. Uber linear kompakte Ringe, Acta Math. Acad. Sc. Hungar. 36 (1980), 1-5.

20. On the fissility of semiprimary rings, Acta Math. Acad. Sc. Hungar. 43 (1983), 101-103.

21. Rings whose multiples are direct summands, Math. J. Okayama Univ. 25 (1983), 99-101.

22. On modified chain conditions, Acta Math. Vietnam. 9 (1984), 147-156.

23. Some results on linearly compact rings, Arch. Math. 44 (1985), 39-47.

24. On rings with modified chain conditions, Studia Sc. Math. Hungar. 20 (1985), 59-61.

25. Some characterizations of hereditarily artinian rings, Glasgow Math. J. 28 (1986), 21-23.

26. Some results on rings with chain conditions, Math. Z. 191 (1986), 43-52.

27. On the cardinality of ideals in artinian rings, (with N.V. Dung), Arch. Math. 51 (1988), 213-216.

28. A characterization of artinian rings, (with N.V. Dung), Glasgow Math. J. 30 (1988), 67-73.

29. A note on rings with chain conditions, Acta Math. Hungar. 51 (1988), 65-70.

30. On rings with restricted minimum condition, (with N.V. Dung), Arch. Math. 51 (1988), 313-326.

31. Characterizing rings by their modules, (with P.F. Smith), Proc. 31st Semester " Classical Algebraic structure", (1988), Banach Center, Warsaw.

32. Rings characterized by cyclic modules, (with P. Dan), Glasgow Math. J. 31 (1989), 251-256.

33. Quasi-injective modules with ACC or DCC on essential submodules, (with N.V. Dung, R. Wisbauer), Arch. Math. 53 (1989), 252-255.

34. Rings characterized by their right ideals or cyclic modules, (with N.V. Dung, P.F. Smith), Proc. Edinburgh Math. Soc. 32 (1989), 356-362.

 

1990 - 1999

35. A generalization of PCI rings, Comm. Algebra 18 (1990), 607-614.

36. Rings with ACC on essential right ideals, Math. Japonica 35 (1990), 707-712.

37. A characterization of noetherian modules, (with N.V. Dung, P.F. Smith), Quart. J. Math. Oxford 41 (1990), 225-235.

38. A characterization of rings with Krull dimension, (with N.V. Dung, P.F. Smith), J. Algebra 132 (1990), 104-112.

39. A note on GV-modules with Krull dimension, (with P.F. Smith, R. Wisbauer), Glasgow Math. J. 32 (1990), 389-390.

40. A result on artinian rings, (with P. Dan), Math. Japonica 35 (1990), 699-702.

41. Rings with restricted injective conditions, (with N.V. Dung), Arch. Math. 54 (1990), 539-548.

42. Some rings characterized by their modules, (with P.F. Smith), Comm. Algebra 18 (1990), 1971-1988.

43. A characterization of locally artinian modules, (with R. Wisbauer), J. Algebra 132 (1990), 287-293.

44. On serial noetherian rings, (with P. Dan), Arch. Math. 56 (1991), 552-558.

45. On modules with finite uniform and Krull dimension, (with N.V. Dung, R. Wisbauer), Arch. Math. 57 (1991), 122-132.

46. Co-faithful modules and generators, (with J. Clark), Vietnam J. Math. 19 (1991), 4-17.

47. Self-projective modules with $\pi$-injective factor modules, (with R. Wisbauer), J. Algebra 153 (1992), 13-21.

48. A structure theorem on SI-modules, (with R. Wisbauer), Glasgow Math. J. 34 (1992), 83-89.

49. Some characterizations of right co-H-rings, (with P. Dan), Math. J. Okayama Univ., 34 (1992), 165-174.

50. When is a self-injective semiperfect ring quasi-Frobenius?, (with J. Clark), J. Algebra, 165 (1994), 531-542.

51. A note on perfect self-injective rings, (with J. Clark), Quart. J. Math. Oxford, 45 (2) (1994), 13-17.

52. Some results on SI-rings, (with H.K. Kim, J.K. Park), J. Algebra, 174 (1995), 39-52.

53. Rings characterized by semiprimitive modules, (with Y. Hirano, J.K. Park), Bull. Australian Math. Soc., 52 (1995), 107-116.

54. A right continuous right weakly SI-ring is semisimple, (with N.V. Sanh), Bull. Australian Math. Soc.51 (1995), 479-488.

55. A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left artinian and QF-3, Trans. Amer. Math. Soc., 347 (1995), 3131-3139.

56. On artinian SC-rings, (with M.F. Yousif), Comm. Algebra 23 (12) (1995), 4693-4699.

57. A characterization of noetherian rings by cyclic modules, Proc. Edinburgh Math. Soc. 39 (1996), 253-262.

58. A note on quasi-Frobenius rings, (with N.S. Tung), Proc. Amer. Math. Soc. 124 (1996), 371-375.

59. On weakly injective continuous modules, (with S.K. Jain, S.R. Lopez-Permouth), Proc. International Conference on Abelian Groups and Modules at Colorado Springs, Marcel Dekker, Inc., New York 1996, 385-392.

60. Rings whose finitely generated modules are extending, (with S.T. Rizvi, M.F. Yousif), J. Pure Appl. Algebra, 111 (1996), 325-328.

61. On rings whose prime radical contains all nilpotent elements of index two, (with Y. Hirano, J.K. Park), Arch. Math., 66 (1996), 360-365.

62. When is a simple ring noetherian?, (with S.K. Jain, S.R. Lopez-Permouth), J. Algebra, 184 (1996), 786-794.

63. On a class of non-noetherian V-rings, (with S.K. Jain, S.R. Lopez-Permouth), Comm. Algebra, 24(9) (1996), 2839-2850.

64. An approach to Boyle's Conjecture, (with S.T. Rizvi), Proc. Edinburgh Math. Soc., 40 (1997), 267-273.

65. Rings over which direct sums of CS modules are CS, (with B.J. M uller), Advances in Ring Theory, Birkhauser-Verlag, Stuttgart-New York, 1997, 151-159.

 

2000 - present

66. On some classes of artinian rings, (with S.T. Rizvi), J. Algebra, 223 (2000), 133-153.

67. On the symmetry of Goldie and CS conditions for prime rings, (with S.K. Jain, S.R. Lopez-Permouth), Proc. Amer. Math. Soc., 128 (2000), 3153-3157.

68. Rings characterized by direct sums of CS modules, (with S.K. Jain, S.R. Lopez-Permouth), Comm. Algebra, 28 (2000), 4219-4222.

69. On countably sigma-CS rings, (with S.T. Rizvi), Algebra and its Applications, Narosa Publishing House, New Delhi, Chennai, Mumbai, Kolkata (2001), 119-128.

70. Some remarks on CS modules and SI rings, Bull. Australian Math. Soc., 65 (2002), 461-466.

71. When self-injective rings are QF: A report on a problem, (with C. Faith), J. Algebra & Applications, 1 (2002), 75-105.

72. Structure of some noetherian SI-rings, J. Algebra, 254 (2002), 362-374.

73. Goldie rings of uniform dimension at least two and with all one-sided ideals CS are semihereditary, (with S.K. Jain, S.R. Lopez-Permouth), Comm. Algebra, 31 (11) (2003), 5355-5360.

74. Some results on self-injective rings and sigma-CS rings, (with H.Q. Dinh), Comm. Algebra, 31 (12) (2003), 6063-6077.

75. When are cyclic singular modules over a simple ring injective?, (with S.K. Jain, S.R. Lopez-Permouth), J. Algebra, 263 (2003), 188-192.

76. A decomposition theorem for p*-semisimple rings, (with H.Q. Dinh), J. Pure Appl. Algebra, 186 (2004), 139-149.

77. Rings characterized by CS condition of their modules, Trends in Rings and Modules, Anamaya Publisher, New Delhi (2005), 41-46.

78. Characterizing rings by a direct decomposition property of their modules, (with S.T. Rizvi), J. Australian Math. Soc., 80 (2006), 359-366.

79. Extending the property of a maximal right ideal, (with G.F. Birkenmeier, J.Y. Kim, J.K. Park), Algebra Colloq., 13 (2006), 163-172.

80. An affirmative answer for a question on noetherian rings, (with S.T. Rizvi), J. Algebra & Appl., 7 (2008), 47-59.

81. The symmetry of CS condition on one-sided ideals in a prime ring, J. Pure Appl. Algebra, 213 (2008), 9-13.

82. A study on uniform one-sided ideals in simple rings, (with J. Clark), Glasgow Math. J., 49 (2007), 480-495.

83. Simple rings with injectivity conditions on one-sided ideals, (with J. Clark), Bull. Australian. Math. Soc., 76 (2007), 315-320.

84. On the CS condition and rings with chain conditions, (with D.D. Tai and L.V. An), AMS Contemporary Math. Series (2009, to appear).